# SDR KBMA117630

- Difficulty date: June 25, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 504084401
- Condition: Broken
- Location: Seat Belt
- Part time: 3,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REEL LOCKS UP/ LOCKING MECHANISM BROKEN.  REPLACED WITH SERVICABLE SEATBELT.
